# SDR FDEA202109242522

- Difficulty date: September 24, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24747
- Aircraft time: 72,268 hours, 26,888 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Part number: 140N2002306
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPT. STA. 1460 FRAME FWD SHEAR CLIP BETWEEN STR. 21L AND STR 22L IS   CRACKED. MARKED IN RED PENCIL REPLACED SHEAR CLIP AT STA 1460 STR. 21L AND 22L REF SRM 51-40-02-0G AND E.A F-5330-  T0364303 STEP 14. "TITTLE: FUSELAGE -PLATES AND SKINS-SKIN DAMAGED BETWEEN STATION   1400 & 1490 AND S21L & S26L  "MAJOR REPAIR"
